# SDR 2005UALA01165

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 45,412 hours, 31,889 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS THREE INCH CRACK BEHIND LT WING EMERGENCY EXIT LIGHT AREA.  ACCOMPLISHED CATEGORY B REPAIR REF. SRM 53-00-01. CRITICAL FASTNER ROW WILL NEED INSPECTION AT 60,000 CYCLES AFTERINSTALLATION OF REPAIR.  **  MF5633 CREATED TO MONITOR  **
